Lightlike hypersurfaces in semi-Riemannian manifold with semi-symmetric non-metric connection

Yasar E., Coken A. C. , YÜCESAN A.

MATHEMATICA SCANDINAVICA, vol.102, no.2, pp.253-264, 2008 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 102 Issue: 2
  • Publication Date: 2008
  • Doi Number: 10.7146/math.scand.a-15061
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.253-264
  • Süleyman Demirel University Affiliated: Yes


In this paper, We Study lightlike hypersurfaces of a semi-Riemannian manifold admitting a semisymmetric non-metric connection. We give the equations of Gauss and Codazzi. Then, we obtain conditions under which the Ricci tensor of a lightlike hypersurface is symmetric given that the ambient space is equipped with a semi-symmetric non-metric connection.